Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 5, Pages 717-728
http://dx.doi.org/10.1155/IJMMS.2005.717

A refinement of normal approximation to Poisson binomial

Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand

Received 8 August 2004; Revised 6 December 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Neammanee, “A refinement of normal approximation to Poisson binomial,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 5, pp. 717-728, 2005. https://doi.org/10.1155/IJMMS.2005.717.